Controllability and stabilizability of linear time-varying distributed hereditary control systems
Mathematical Methods in the Applied Sciences, v. 38, n. 11, p. 2250-2271, 2014.
Henríquez, Hernán R.
Arita, Andréa Cristina Prokopczyk
This paper is concerned with the controllability and stabilizability problem for control systems described by a time-varyinglinear abstract differential equation with distributed delay in the state variables. An approximate controllability propertyis established, and for periodic systems, the stabilization problem is studied. Assuming that the semigroup of operatorsassociated with the uncontrolled and non delayed equation is compact, and using the characterization of the asymptoticstability in terms of the spectrum of the monodromy operator of the uncontrolled system, it is shown that the approximatecontrollability property is a sufficient condition for the existence of a periodic feedback control law that stabilizes thesystem. The result is extended to include some systems which are asymptotically periodic. Copyright © 2014 John Wiley &Sons, Ltd.
Showing items related by title, author, creator and subject.
Canesin, C. A.; Gonçalves, F. A S; Leandro, E.; Pinto, J. O P
Universidade Estadual Paulista (UNESP); Universidade Federal de Mato Grosso do Sul (UFMS) (2008-09-22)This paper is based on the analysis and implementation of a new drive system applied to refrigeration systems, complying with the restrictions imposed by the IEC standards (Harmonic/Flicker/EMI-Electromagnetic Interference ...
Universidad de Los Andes